MathSciNet Relay Station
MathSciNet bibliographic data
MR160894 (28 #4103) 30.45 (14.20)
Patt, Charles Variations of Teichmueller and Torelli surfaces. J. Analyse Math. 11 1963 221–247.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement